# SDR ABXA9701263

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE TOP ANGLE FOR THE 4TH WEB FORWARD FROM THE END OF THE LT PYLON TRAILING EDGE CRACKED.  *S/D* REPAIRED IAW DC9 SRM 54-50.
